zbMATH — the first resource for mathematics

The asymptotic behavior of solutions of second order systems of partial differential equations. (English) Zbl 0257.35017

35G05 Linear higher-order PDEs
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
35B40 Asymptotic behavior of solutions to PDEs
Full Text: DOI
[1] Agmon, S; Nirenberg, L, Properties of solutions of ordinary differential equations in Banach space, Comm. pure appl. math., 16, 121-239, (1963) · Zbl 0117.10001
[2] Agmon, S; Nirenberg, L, Lower bounds and uniqueness theorems for solutions of differential equations in a Hilbert space, Comm. pure appl. math., 20, 207-229, (1967) · Zbl 0147.34603
[3] Knops, R.J; Payne, L.E, Growth estimates for solutions of evolutionary equations in Hilbert space with applications in elastodynamics, Arch. rational mech. anal., 41, 363-398, (1971) · Zbl 0227.35017
[4] Levine, H.A, On the uniqueness of bounded solutions to u′(t) = A(t) u(t) and u″(t) = A(t) u(t) in Hilbert space, Battelle (Geneva) advanced studies center, report 51a, (1971) · Zbl 0226.34056
[5] Murray, A.C, Asymptotic behavior of solutions of hyperbolic inequalities, Trans. amer. math. soc., 157, 279-296, (1971) · Zbl 0214.10403
[6] Ogawa, H, Lower bounds for solutions of hyperbolic inequalities, (), 853-857 · Zbl 0138.34804
[7] Protter, M.H, Asymptotic behavior and uniqueness theorems for hyperbolic outlines, (), 348-353
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.